Hi to All
My face has swollen, under my eyes I have bags I don't like it. I am slowly reducing the prednisone with my doctors instructions. I am hoping the swelling will go down.
Have any of you experienced this and did it go away after reducing prednisone???
Oh yes! Prednisone is like a really helpful friend that comes over with a lot of baggage! It’s called “moon face”. If you look up the side effects of pred it states that it will cause a shift in weight to the face and the belly. I’m told it starts to go away when the pred is discontinued.
Yep prednisone has to be stopped before it goes away Also prednisone causes retention of fluid so try to follow a low sodium diet while on this drug Excess fluid in your body will also cause face puffiness
Flower, do you also have what they call "moon face"? I have that appear after only three days on, and it seems to take forever to go away. My face gets very round, and swells, a bit soft and puffy, not hard. That kind of swelling is usually from prednisone. But since we each are different and react differently, yours may manifest as the bags under your eyes. No matter what is causing it, I sure hope you are feeling better soon! I'm glad you are doing a slow reduction on the prednisone, I get terribly swollen joints if they take me off too quickly.
Thank you all for your information !!! I just looked up moon face and I would say I do have it. Next week I will be on 12mg of prednisone so far the reduction is not causing problems. I hope it continues to not be a problem. I have had to increase salt because I also have addison's disease low blood pressure. It has been a balancing act !!
Wishing you all a great Day !!
My hubby has been on prednisone for the last 8 months. He was started on a very high dose and is now down to 5mg. He still has the “mon face”. We have come to the conclusion that he more than likely will have it since he gained 50+ Los in water retention within a matter if a week and a half. I hope yours resides.
Best of luck!